Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 102, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 27, 2011, 6:38 AM CDT for Marion County, Sequatchie County, Tennessee. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 6:38 AM CDT (11:38 UTC)
- Expired
- Apr 27, 2011, 7:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Marion County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 56 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:07 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1852 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
595
WUUS54 KMRX 271138
SVRMRX
TNC115-153-271230-
/O.NEW.KMRX.SV.W.0102.110427T1138Z-110427T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
638 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN EAST TENNESSEE...
SEQUATCHIE COUNTY IN EAST TENNESSEE...
* UNTIL 730 AM CDT
* AT 636 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF
MCMINNVILLE TO 5 MILES NORTHWEST OF SEWANEE TO 21 MILES SOUTHWEST
OF SEWANEE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
JASPER...DUNLAP...MONTEAGLE...SOUTH PITTSBURG...WHITWELL...ORME...
GRIFFITH CREEK...CAGLE...MARTIN SPRINGS...CARTWRIGHT...POWELLS
CROSSROADS...HALETOWN (GUILD) AND LONE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3498 8586 3499 8587 3523 8587 3525 8582
3522 8574 3524 8570 3529 8571 3532 8558
3536 8552 3540 8550 3553 8560 3557 8543
3550 8540 3536 8523 3514 8539 3506 8537
3498 8548
TIME...MOT...LOC 1137Z 270DEG 52KT 3554 8592 3526 8593
3498 8613
$$
TG1 follow-up statement
859
WWUS54 KMRX 271209
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
709 AM CDT WED APR 27 2011
TNC115-153-271230-
/O.CON.KMRX.SV.W.0102.000000T0000Z-110427T1230Z/
SEQUATCHIE TN-MARION TN-
709 AM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR MARION AND SEQUATCHIE COUNTIES...
AT 705 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF CAGLE TO 7
MILES NORTHEAST OF MONTEAGLE TO 8 MILES WEST OF ORME...OR ALONG A
LINE EXTENDING FROM 15 MILES SOUTHEAST OF MCMINNVILLE TO 18 MILES
NORTH OF JASPER TO 12 MILES WEST OF BRIDGEPORT...MOVING EAST AT 40
MPH.
LOCATIONS IN THE WARNING INCLUDE...
JASPER...DUNLAP...SOUTH PITTSBURG...WHITWELL...ORME...CAGLE...
GRIFFITH CREEK...MARTIN SPRINGS...CARTWRIGHT...POWELLS
CROSSROADS...HALETOWN (GUILD) AND LONE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3523 8587 3525 8582 3522 8574 3524 8570
3529 8571 3533 8556 3538 8550 3549 8555
3553 8560 3550 8541 3536 8523 3514 8539
3511 8540 3506 8537 3498 8548 3498 8586
TIME...MOT...LOC 1209Z 277DEG 30KT 3551 8555 3530 8567
3496 8587
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:17 AM CDT, 21 minutes earlier.
Area forecast discussion, Apr 27, 6:17 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
717 AM EDT WED APR 27 2011
.AVIATION...VFR CONDITIONS EXPECTED EARLY IN THE TAF PERIOD. BUT A
FRONT WILL TRACKS THROUGH THE AREA TODAY AND TONIGHT. MVFR CIG/VIS ALONG
WITH SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY DURING THE
AFTERNOON AND EVENING HOURS. BUT BELOW MVFR CONDITIONS WILL BE
POSSIBLE BRIEFLY WITH ANY OF THE STRONGER THUNDERSTORMS. WINDY
CONDITIONS ARE ALSO EXPECTED WITH THE FRONT.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...WIND ADVISORY FROM 8 AM EDT /7 AM CDT/ TO 8 PM EDT /7 PM CDT/
WEDNESDAY FOR THE FOLLOWING ZONES: ANDERSON...BLEDSOE...
BLOUNT SMOKY MOUNTAINS...BRADLEY...CAMPBELL...CLAIBORNE...
COCKE SMOKY MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...
HAMILTON...HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...
LOUDON...MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...
NORTH SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...
NORTHWEST GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT
TN...SEQUATCHIE...SEVIER SMOKY MOUNTAINS...SOUTHEAST
CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...
UNICOI...UNION...WASHINGTON TN...WEST POLK.
VA...WIND ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
GHHazardous weather outlook, Apr 27, 3:55 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 455 AM EDT WED APR 27 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-280900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. GH
In the hours before
Special weather statement, Apr 27, 4:35 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 535 AM EDT WED APR 27 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-272300- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 535 AM EDT WED APR 27 2011 /435 AM CDT WED APR 27 2011/ ...A SIGNIFICANT OUTBREAK OF SEVERE WEATHER EXPECTED THIS AFTERNOON AND EVENING INCLUDING THE POSSIBILITY OF STRONG TORNADOES... A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY THIS AFTERNOON AND EVENING...BRINGING THE POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS TO THE SOUTHERN APPALACHIAN REGION. AN AREA OF STRONG TO SEVERE THUNDERSTORMS OVER ALABAMA AND MIDDLE TENNESSEE MAY AFFECT THE CUMBERLAND PLATEAU THIS MORNING...BUT THE BIGGER SEVERE THREAT FOR THIS REGION SHOULD MATERIALIZE THIS AFTERNOON AS SCATTERED SUPERCELL THUNDERSTORMS DEVELOP. THESE SUPERCELL STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER...AND ALSO THE POTENTIAL FOR STRONG AND LONG-LIVED TORNADOES. THESE SCATTERED SUPERCELL STORMS SHOULD THEN CONGEAL INTO A LINE BY THIS EVENING...WITH THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS IN EXCESS OF 60 MPH...AND LOCALLY HEAVY RAINFALL UP TO TWO INCHES. THERE WILL CONTINUE TO BE A THREAT FOR TORNADOES WITH THIS LINE OF STORMS IN THE EVENING. RESIDENTS OF EAST TENNESSEE...SOUTHWEST VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA ARE URGED TO STAY INFORMED OF THE LATEST WEATHER INFORMATION TODAY AND TONIGHT. NOW IS THE TIME TO THINK ABOUT WHAT YOU WOULD DO IF A TORNADO WARNING WAS ISSUED FOR YOUR AREA. FOR SEVERE WEATHER AND TORNADO SAFETY INFORMATION...PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX/ DMG
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:16 AM CDT | Severe Thunderstorm Warning | MRX | Bledsoe | 44 min |
| Apr 27, 7:25 AM CDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 65 min |
| Apr 27, 7:37 AM CDT | Tornado Warning | MRX | Bradley, Hamilton, Marion | 53 min |
| Apr 27, 7:49 AM CDT | Severe Thunderstorm Warning | MRX | Anderson, Bledsoe, Campbell, Morgan, Roane, Scott | 56 min |
| Apr 27, 8:14 AM CDT | Tornado Warning | MRX | Hamilton | 46 min |
| Apr 27, 8:15 AM CDT | Tornado Warning | MRX | Scott | 30 min |
| Apr 27, 8:20 AM CDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 40 min |
| Apr 27, 8:33 AM CDT | Tornado Warning | MRX | Meigs, Rhea | 42 min |
| Apr 27, 8:39 AM CDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 66 min |
| Apr 27, 8:51 AM CDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Campbell, Grainger, Jefferson, Knox and 6 more | 54 min |
| Apr 27, 8:56 AM CDT | Tornado Warning | MRX | McMinn | 49 min |
| Apr 27, 9:10 AM CDT | Tornado Warning | MRX | Loudon, Meigs, Roane | 50 min |
| Apr 27, 9:23 AM CDT | Tornado Warning | MRX | McMinn, Monroe | 22 min |
| Apr 27, 9:47 AM CDT | Tornado Warning | MRX | Anderson, Knox | 18 min |
| Apr 27, 12:25 PM CDT | Tornado Warning | MRX | Marion | 65 min |
| Apr 27, 1:01 PM CDT | Severe Thunderstorm Warning | MRX | Sequatchie | 44 min |
| Apr 27, 1:10 PM CDT | Tornado Warning | MRX | Sequatchie | 50 min |
| Apr 27, 1:23 PM CDT | Tornado Warning | MRX | Bledsoe, Rhea | 52 min |
| Apr 27, 1:27 PM CDT | Tornado Warning | MRX | Hamilton, Marion | 48 min |
| Apr 27, 1:56 PM CDT | Tornado Warning | MRX | Bradley, Polk | 64 min |
| Apr 27, 2:04 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Loudon, McMinn, Meigs, Monroe, Morgan and 2 more | 56 min |
| Apr 27, 2:07 PM CDT | High Wind Warning | MRX | Blount, Carter, Cocke, Greene, Johnson, Monroe and 2 more | 11 hr |
| Apr 27, 2:11 PM CDT | Tornado Warning | MRX | McMinn, Meigs | 49 min |
| Apr 27, 2:24 PM CDT | Severe Thunderstorm Warning | MRX | Hamilton | 36 min |
| Apr 27, 2:38 PM CDT | Tornado Warning | MRX | Anderson, Blount, Knox, Loudon, Morgan, Roane | 52 min |
| Apr 27, 2:43 PM CDT | Tornado Warning | MRX | Loudon, McMinn, Monroe | 47 min |
| Apr 27, 2:53 PM CDT | Areal Flood Advisory | MRX | Bradley, Hamilton | 3 hr |
| Apr 27, 3:00 PM CDT | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk | 60 min |
| Apr 27, 3:09 PM CDT | Tornado Warning | MRX | Blount, Knox, Loudon, Monroe, Sevier | 51 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | MRX | McMinn, Monroe, Polk | 65 min |
| Apr 27, 3:39 PM CDT | Areal Flood Advisory | MRX | Blount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more | 3 hr |
| Apr 27, 3:51 PM CDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 54 min |
| Apr 27, 3:56 PM CDT | Tornado Warning | MRX | Blount, Knox, Loudon, Sevier | 49 min |
| Apr 27, 4:16 PM CDT | Tornado Warning | MRX | Hamilton, Marion, Sequatchie | 59 min |
| Apr 27, 4:18 PM CDT | Severe Thunderstorm Warning | MRX | Campbell, Morgan, Scott | 42 min |
| Apr 27, 4:29 PM CDT | Tornado Warning | MRX | Blount, Loudon, Monroe | 16 min |
| Apr 27, 4:38 PM CDT | Tornado Warning | MRX | Campbell, Scott | 37 min |
| Apr 27, 4:45 PM CDT | Tornado Warning | MRX | Anderson, Blount, Knox, Loudon, Sevier | 32 min |
| Apr 27, 4:48 PM CDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 57 min |
| Apr 27, 4:59 PM CDT | Tornado Warning | MRX | Campbell, Claiborne, Morgan, Scott | 61 min |
| Apr 27, 5:01 PM CDT | Tornado Warning | MRX | Bradley, Hamilton | 59 min |
| Apr 27, 5:14 PM CDT | Tornado Warning | MRX | Marion | 61 min |
| Apr 27, 5:39 PM CDT | Tornado Warning | MRX | Bradley, McMinn, Monroe, Polk | 66 min |
| Apr 27, 5:40 PM CDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 50 min |
| Apr 27, 5:43 PM CDT | Tornado Warning | MRX | Hamilton, Marion, Sequatchie | 62 min |
| Apr 27, 5:52 PM CDT | Tornado Warning | MRX | Bledsoe, Rhea | 53 min |
| Apr 27, 5:57 PM CDT | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Monroe | 3 hr |
| Apr 27, 6:01 PM CDT | Tornado Warning | MRX | Campbell, Claiborne, Hancock | 44 min |
| Apr 27, 6:01 PM CDT | Tornado Warning | MRX | Bradley, Hamilton, Meigs | 59 min |
| Apr 27, 6:06 PM CDT | Tornado Warning | MRX | Blount, Knox, Monroe, Polk | 54 min |
| Apr 27, 6:13 PM CDT | Flash Flood Warning | MRX | Campbell, Morgan, Scott | 3 hr |
| Apr 27, 6:21 PM CDT | Tornado Warning | MRX | Blount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more | 39 min |
| Apr 27, 6:43 PM CDT | Tornado Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 62 min |
| Apr 27, 6:49 PM CDT | Tornado Warning | MRX | Blount, Cocke, Hamblen, Jefferson, Knox, Sevier | 41 min |
| Apr 27, 6:53 PM CDT | Flash Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Apr 27, 6:54 PM CDT | Tornado Warning | MRX | Anderson, Blount, Claiborne, Grainger, Hamblen, Jefferson and 6 more | 51 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.